Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :41 Issue : 2 2014      Add To Cart                                                                    Download

Beltrami-Meusnier formulas of generalized semi ruled surfaces in semi Euclidean space

Auther : MAHMUT AKYIG١IT, SOLEY ERSOY, MURAT TOSUN


Abstract
In this paper, we study the sectional curvatures of the generalized semi ruled surfaces in semi Euclidean space The first fundamental form and the metric coefficients of the generalized semi ruled surfaces are calculated and in these regards, Riemannian-Christoffel curvatures are obtained by the help of Christoffel Symbols. So, the curvatures of arbitrary non-degenerate tangential sections of the generalized semi ruled surface are investigated. In addition to this, the relations between the sectional curvatures are obtained. These are called semi Euclidean Beltrami-Meusnier formulas.
Keywords
Semi Euclidean space; ruled surface; sectional curvature; Beltrami-Meusnier formula

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55208

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law